journal6 ›› 2011, Vol. 32 ›› Issue (1): 14-17.

• Mathematics • Previous Articles     Next Articles

Iterative Algorithm with the Errors on a New Class of Nonlinear Fuzzy Mixed Quasi-Variational Inclusions


  1. (1.College of Chongqing Qianjiang TV,Chongqing 400900,China;2.Institute of Applied Mathematics Research,Chongqing University of Posts and Telecommunications,Chongqing 400065,China)
  • Online:2011-01-25 Published:2012-04-10

Abstract: A new class of nonlinear fuzzy mixed quasi-variational inclusions with (A,η)-accetive mappings in Banach spaces is introduced and studied.By using the resolvent operator associated with (A,η)-accetive mappings,a new iterative algorithm with the errors and an existence theorem of solutions for this kind of variational inclusions are established and discussed,and the convergence of iterative sequences generated by the algorithm is proved in q-uniformly smooth Banach spaces.

Key words: fuzzy mixed quasi-variational inclusions, (A,&eta, )-accetive mapping, resolvent operator, algorithm, convergence

WeChat e-book chaoxing Mobile QQ